MathSciNet Relay Station
MathSciNet bibliographic data
MR1459886 (98i:90125) 90C48 (45B05 45D05 47A50 47N20)
Hernandez-Lerma, O.; Lasserre, J. B. Cone-constrained linear equations in Banach spaces. J. Convex Anal. 4 (1997), no. 1, 149–164.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement